# SDR FDEA202407181029

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ANB71745
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE: FUSELAGE LEFT HAND SIDE APPROXIMATELY STATION 1521, LONGERON 36 LEFT   ANGLED SHEAR CLIP SUSPECTED CRACK. FUSELAGE: FUSELAGE LEFT HAND SIDE AT STATION 1521 LONGERON 36 LEFT SHEAR CLIP   (CRACK) REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-31-01-0G AND SRM 51-35-01-  0G. SHEAR CLIP FABRICATED IN ACCORDANCE WITH DOUGLAS DRAWING #ANB 7174 REVISION H.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
